# SDR 95ZZZM663

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Inop
- Location: Nr 3 Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION ALL THREE GEAR UNSAFE LIGHTS REMAINED ON.  GEAR DOOR LIGHTS OUT.  REPLACED HORN AND WARNING CUT OUT SWITCH ON NR 3 ENGINE THROTTLE PER MM 31-26-13 AND 32-61-01.  GEAR INDICATIONS AND HORN OPS CHECK NORMAL.  (M)
